# SDR DALA2018071604508

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 56,604 hours, 20,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEVERAL EMERGENCY LIGHTS, OVERWING EXIT AND ESCAPE LIGHTS INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK AT MI670 PER WDM 33-51-14. OPS CK GOOD.
